# SDR DALA2022120507756

- Difficulty date: December 5, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 53,498 hours, 27,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO AUS DUE TO DIRTY SOCK ODOR IN THE AFT CABIN.   NO TROUBLE FOUND.  NO GO ODI PROCEDURES ACCOMPLISHED IAW W/C 0550-2002 AND AIRCRAFT RETURNED TO SERVICE.
